# SDR QXEA2023112000172

- Difficulty date: November 18, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N648QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000789
- Aircraft time: 11,945 hours, 7,741 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL IN CABIN SMELLS LIKE EXHAUST & ELECTRICAL. APU BLEED VALVE FLUCTUATING ON ECS PAGE. REMOVED FROM SERVICE. C/W E175 FIM TASK 21-20-00-810-803. PERFORMED GVI OF PACK AIR DUCTS, APU INLET, AND EXHAUST MANIFOLDS.  FOUND AND REMOVED SNOW/ICE ACCUMULATION IN THE APU INLET. THE SMELL OF AN ODD ODOR IN THE FLIGHT DECK/CABIN HAS DISSIPATED, AND NO EXHAUST, ELECTRICAL SMELL/ODOR WAS NOTED. PERFORMED OPS TEST OF THE APU IAW AMM TASK 49-10-00-700-801-A, NO APU BLEED VALVE FLUCTUATIONS. OPS TEST GOOD. NO OTHER DEFECTS NOTED. RETURNED TO SERVICE.
